It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Women Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-05-2003, 05:49 AM   #1
Inactive
 
Join Date: Feb 2003
Location: Pasadena, MD
Posts: 197
md puta HB User
Question My boyfriend getting severe irritation & rashes after sex??

I posted this in the Men's Sexual Health forum, but I didn't seem to get responses. Hopefully some of the girls can help me out! We seem to like giving advice more at least, hehe.

My boyfriend and I are having this problem.
We both have HPV, but that is actually besides the point. I usually shave my genital region, and my bf was getting really irritated, he said that it was really rough down there. So anyway, we tried a few different things, I stopped shaving, etc. He broke out in an awful rash, itching, burning, all over his testicles and upper inner thighs. He finally went to the doc, the first doc said it was a case of bad jock itch and gave him cream. He used it and it got a little better, but it would get worse whenever we had sex or he worked out. He went to another doctor, and SHE said that he had diaper rash?!? So she gave him another cream, that seemed to work a little better, but whenever we had sex, the same thing happened. Then I went to the doctor, had the whole battery of tests run, STD's, etc. The only thing that she said was that I had a slight bacterial infection and I was given antibiotics for it. A month or two went by and nothing changed, back to the doctor... that time, she prescribed him yeast infection medication. So at that point we figured that we were passing a yeast infection back and forth, so I used a 7 day treatment, and he used the yeast infection pill AND the (prescription) mixture that the doctor gave him. We waited at least for 2 weeks before we had sex. He didn't seem to have any symptoms of the rash at that time.

We had sex last week, and I had just shaved, and he got a little irritated from it, there was a red bump on his penis for a few days, but it went away. So I figured that I should just stop shaving. We had sex a few days later, and he became a little more irritated, but didn't say anything to me. Last night, after we had sex, he said it felt like he was "on fire" in his genital region. It wasn't particularly rough sex or anything, but sure enough, this morning, (that was yesterday morning, btw) he had red blotches all over his penis, and he says that right after we have sex sometimes, he gets little red bumps in that region. The severe irritation will go away after a day or two, but the rash stays for a while. I want to add that I hadn't shaved in several days the last time that we had sex, so it isn't an allergy to my shaving cream. I'm sure that part of the reason is/was irritation from my fuzz that is growing back, but it didn't feel as scratchy as it did.

We have had sex with and without lube, in different positions, long, short, it doesn't seem to matter. It does seem to be worse when I shave, though. We are going to try condoms the next time we have sex, although we are going to put the next time off for a while, maybe for even a month just to see if things will clear up.

So anyway, I am getting very frustrated and upset over it, because I feel like it's partially my fault. It seems like we've tried everything, and we've both been tested for STD's and other than the HPV, we don't have anything.

Has anyone else experienced something similar?

Any help or replies would be greatly appreciated!



------------------
I've learned that you can tell a lot about a person by the way they handle these 3 things: a rainy day, lost luggage and tangled Christmas tree lights.

 
Sponsors Lightbulb
   
Old 06-05-2003, 09:57 AM   #2
Inactive
 
Join Date: Apr 2003
Posts: 60
short-stuff HB User
Post

Quote:
Originally posted by md puta:
So at that point we figured that we were passing a yeast infection back and forth, so I used a 7 day treatment, and he used the yeast infection pill AND the (prescription) mixture that the doctor gave him. We waited at least for 2 weeks before we had sex. He didn't seem to have any symptoms of the rash at that time.

We had sex last week, and I had just shaved, and he got a little irritated from it, there was a red bump on his penis for a few days, but it went away.
I feel bad when people don't get responses so I'll take a stab at it.

But first let me clarify something - does the quote above mean that you treated the yeast infection and had sex and it caused no reaction or just that after his treatment he had no rash left and you didn't have sex till last week and then he still got a reaction?



 
Old 06-05-2003, 10:59 AM   #3
Senior Veteran
 
Join Date: Nov 2002
Location: USA
Posts: 1,075
devastated HB User
Post

Hmm, I really wish I could help you more....let us know what happens when you try using a condom. On another note, has anyone heard about the syndrome that some Gulf War veterans have? Upon return, some of the male soldiers' ejaculate actually burns and irritates their partners now, causing a horrible reaction. They are saying it may be from chemicals they were exposed to. Your problem sounds so much like the article I read on that, only reversed. Wierd...

 
Old 06-05-2003, 12:05 PM   #4
Inactive
 
Join Date: Feb 2003
Location: Pasadena, MD
Posts: 197
md puta HB User
Post

short-stuff:

Aww, you're so sweet.

I hope that I can clarify it effectively... the whole thing has been so bizarre, really.

He originally treated his own yeast infection, with the prescription pill (Diflucan) and a powder that he had to mix and put on once a day. That was about 2 months ago. After that, we had sex and were still having problems, so then we decided that *I* should treat myself for a yeast infection.

So he repeated his treatment with the pill and his powder stuff while I used the standard monistat 7 day treatment (even though I had no symptoms of having a yeast infection). After both of our treatments, we waited probaby another week before having sex. As far as I know, his rash was cleared up by the next time we had sex.

That 1st time we had sex after treatment, there was a minor irritation on his part, but nothing too bad. It just kept getting progressively worse each time that we had sex. :/ Blah! It does seem to have a correllation with me shaving (he says it feels like sandpaper, it doesn't matter if I've shaved 5 minutes before or 1 or 2 days), but the thing is that he says he feels like it is BURNING, and it isn't just on his penis, it is on his testicles and inner thighs, which I never even came in contact with either time we were together.

devastated:

I've heard of gulf war syndrome, but I'd never heard about the ejaculate causing burns and irritations on their partner! That's horrible!

The only thing that I can think of that has changed since this started happening is that I had some testing done on my thyroid (an MRI and a thyroid uptake, where you swallow a radioactive iodine pill)... I also started taking antidepressants in January, but we were experiencing problems prior to that.

So anyway, thanks for your replies, I will let you know what happens when we use a condom. Not sure when that will be, though! Hehe...



------------------
I've learned that you can tell a lot about a person by the way they handle these 3 things: a rainy day, lost luggage and tangled Christmas tree lights.

 
Old 06-05-2003, 01:56 PM   #5
Inactive
 
Join Date: Apr 2003
Posts: 60
short-stuff HB User
Post

Ok - a couple thoughts you might consider.

First - the yeastie beast. Some people harbor an overgrowth of yeast in their intestinal systems - can cause a whole bunch of problems. Do a web search for candida, yeast overgrowth and the like. There is also a book out called the "Yeast Connection" you could check out. If it seems tied to yeast this would be a worthwhile path for exploration - it can be a difficult problem to erradicate - but it can be done. I was a sceptic till I started looking at the range of symtoms and then got a dr (not always the easiest I might warn you) to prescribe 10 days of 100mg diflucan. I then followed the yeast diet (severely low carb) and took natural stuff and got a handle on a lot of things! Hubby did as well.

The second thought I had is the whole shaving thing. Pubic hair exists for a reason - that is for natural friction relief. This is why I have never understoodd the fad of shaving everything off completely. The irritation you describe could be simply a form of "friction burn" which would become even more irritated if there were *****lies! for his benefit - maybe you could forgo the shaving altogther


 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Dermatitis? I keep getting rashes! plasva Allergies 3 04-17-2011 04:24 AM
Boyfriend thinks I'm "faking" fatigue from RA jenlap76 Arthritis 14 12-09-2010 05:59 AM
still in pain from anal fissures Gondore Bowel Disorders 73 05-04-2010 02:14 PM
Vaginal Irritation hazel eyes Cancer: Cervical & Ovarian 7 09-14-2006 06:37 PM
Vaginal irritation from boyfriend? maryj75 Sexual Health - Women 4 04-27-2006 04:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!